TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Soubi-fan Offline
Member
Welcome me, I'm new!
*
 
Soubi-fan's Avatar
 
Age: 29
Gender: Female

Posts: 34
Join Date: May 28th 2010

Question Meds - side effects - June 8th 2010, 05:00 AM

My doc stuck me on Prozac and one of the side effects is that it makes me really nauseous. I was wondering if anyone knew something that would make it any better? And maybe suggestions for things I could eat that wont upset my stomache more?
   
  (#2 (permalink)) Old
Kurtis Offline
My pointless life goes on
Welcome me, I'm new!
*
 
Kurtis's Avatar
 
Name: Kurtis
Age: 29
Gender: Male
Location: Camas, WA

Posts: 24
Join Date: February 1st 2009

Re: Meds - side effects - June 8th 2010, 05:05 AM

Talk to your doctor and ask him to put you on a different prescription. I'm on citalopram right now. Maybe your body just isn't compatible with fluoxetine (prozac)


What doesn't kill us makes us weaker, until it eventually overpowers us to our eventual deaths. Life is about struggling as long as we can until our body mind and soul cannot take it anymore, and then we die.
  Send a message via AIM to Kurtis Send a message via Yahoo to Kurtis  
  (#3 (permalink)) Old
BlueWolf Offline
A lost wolf
Regular TeenHelper
*****
 
BlueWolf's Avatar
 
Name: Jessica
Age: 28
Gender: Female
Location: Georgia, USA

Posts: 352
Blog Entries: 5
Join Date: January 14th 2010

Re: Meds - side effects - June 11th 2010, 07:14 PM

That is one of the side effects of Prozac, or so my doc says. That happens when you are new to taking it. It is supposed to go away wtihin a few weeks, but to ease a stomache I am not sure. If it doesn't go away soon, you need to talk to your doctor and get switched!


Self-harm free since 10.1.2013
"You have not failed if you learned something from it."
"Life's not about waiting for the storm to pass, it's about learning to dance in the rain"
"Weak heart, Dying soul, Falling apart, Make me whole, These broken blues, Peirce your being, Hide the truth, You won't be seeing."
"Deeper, Deeper, Deeper inside me I live a life that seems to be a lost reality."
"Big Brother is watching."

   
  (#4 (permalink)) Old
Stupidity Kills
Outside, huh?
**********
 
OMFG!You'reActuallySmart!'s Avatar
 

Posts: 4,500
Blog Entries: 10
Join Date: December 19th 2009

Re: Meds - side effects - June 11th 2010, 07:36 PM

If you just got on the medication then wait it out because it's like any other large change to your body. Many of the side-effects, except the lethal ones usually due to allergies, go away as your body normalizes to the medication. If it keeps up after a few months then go to the doctor if it's distressing you still. If you go now and say it's affecting you this way, the doctor will tell you to wait it out and unless it's severe, they'll change it. If you complain enough to the doctor, then they may change it but you'll probably get a similar reaction or some other unpleasant reaction, so just wait it out.
   
  (#5 (permalink)) Old
silversun Offline
Hello, gorgeous :o)
Junior TeenHelper
****
 
silversun's Avatar
 
Name: Kayla
Age: 22
Gender: Female
Location: New Hampshire

Posts: 312
Join Date: March 2nd 2009

Re: Meds - side effects - June 14th 2010, 01:10 AM

As for things to help with nausea, toast and gingerale. I get nauseous really easily. Hope this helps!


Love you-- Kayla c:

Feel free to PM me if you need anything or have any questions :-)

   
  (#6 (permalink)) Old
bitesize Offline
Member since April '07
Outside, huh?
**********
 
bitesize's Avatar
 
Age: 28
Gender: Female
Location: Ireland

Posts: 3,944
Blog Entries: 321
Join Date: January 7th 2009

Re: Meds - side effects - June 14th 2010, 11:18 AM

Ginger helps with nausea. Ginger tea or gingerale should help. Try and eat dry plain foods like toast or crackers. Your body should get used to the meds and will settle down.


Honey, you're familiar, like my mirror, years ago
.....
I slithered here from Eden just to sit outside your door
...
...
Níl a shíltear mar a bhítear.
Things are not always what they seem.
   
  (#7 (permalink)) Old
Soubi-fan Offline
Member
Welcome me, I'm new!
*
 
Soubi-fan's Avatar
 
Age: 29
Gender: Female

Posts: 34
Join Date: May 28th 2010

Re: Meds - side effects - June 16th 2010, 12:43 AM

thanks everyone
   
Closed Thread

Bookmarks

Tags
effects, meds, side

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.